Mathematical Research Letters

Volume 27 (2020)

Number 1

On the stability of the Schwartz class under the magnetic Schrödinger flow

Pages: 1 – 18

Authors

G. Boil (IRMAR, Université de Rennes 1, Campus de Beaulieu, Rennes, France)

N. Raymond (Département de Mathématiques, Faculté des Sciences, Université d’Angers, France)

S. Vũ Ngọc (IRMAR, Université de Rennes 1, Campus de Beaulieu, Rennes, France)

Abstract

We prove that the Schwartz class is stable under the magnetic Schrödinger flow when the magnetic $2$-form is non-degenerate and does not oscillate too much at infinity.

Received 17 May 2018

Accepted 31 October 2018